About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 548975, 8 pages
http://dx.doi.org/10.1155/2013/548975
Research Article

Solutions and Conservation Laws of a (2+1)-Dimensional Boussinesq Equation

International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, South Africa

Received 6 July 2013; Accepted 19 August 2013

Academic Editor: Maria Gandarias

Copyright © 2013 Letlhogonolo Daddy Moleleki and Chaudry Masood Khalique. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Letlhogonolo Daddy Moleleki and Chaudry Masood Khalique, “Solutions and Conservation Laws of a (2+1)-Dimensional Boussinesq Equation,” Abstract and Applied Analysis, vol. 2013, Article ID 548975, 8 pages, 2013. doi:10.1155/2013/548975